# SDR DALA1019570933

- Difficulty date: August 15, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 57,471 hours, 43,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHT AT SEAT 24D TO BE INOPERATIVE. MX RE-TERMINATED A BROKEN WIRE. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
